Skip to main content

Mantel-Haenszel estimators of odds ratios for stratified dependent binomial data

Journal Article


Abstract


Publication Date


  • 2012

Citation


  • Suesse, T. & Liu, I. (2012). Mantel-Haenszel estimators of odds ratios for stratified dependent binomial data. Computational Statistics and Data Analysis, 56 (9), 2705-2717.

Scopus Eid


  • 2-s2.0-84859924209

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/133

Number Of Pages


  • 12

Start Page


  • 2705

End Page


  • 2717

Volume


  • 56

Issue


  • 9

Abstract


Publication Date


  • 2012

Citation


  • Suesse, T. & Liu, I. (2012). Mantel-Haenszel estimators of odds ratios for stratified dependent binomial data. Computational Statistics and Data Analysis, 56 (9), 2705-2717.

Scopus Eid


  • 2-s2.0-84859924209

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/133

Number Of Pages


  • 12

Start Page


  • 2705

End Page


  • 2717

Volume


  • 56

Issue


  • 9